Announcement

Collapse
No announcement yet.

Morphine on 9 week 4 day of pregnancy

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Morphine on 9 week 4 day of pregnancy

    Hi,

    On my 9 week 4 day of pregnancy, I had to go to ER for abdominal pain. They gave me morphine as below:

    4mg morphine in IV and effect wore off in 3 hours.
    Repeated 4 mg morphine in IV at 3rd hour again.

    I wasn’t given morphine or any other pain medication again. I am in 10th week now.

    Has the morphine caused harm to the baby?

    Thanks,
    Yash

  • #2
    Hi Dr Hale,

    Can you kindly answer this question for me please?

    Best,
    Yash

    Comment


    • #3
      Yash,

      Morphine is not known to increase the risk of malformations in pregnancy especially for just a few doses.

      Sandra Lovato R.N.
      InfantRisk Center
      806-352-2519

      Comment


      • #4
        Hi Dr Hale,

        Could that dose have increased risk of psychosis or schizophrenia in adult life? (Malformation of Brain for this is not detectable through ultrasound/tests in womb).

        The schizophrenia dot com website asks to avoid painkillers.

        Please provide your opinion.

        Best,
        Yash

        Comment

        Working...
        X